# SDR SIMA20121218005

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 31,428 hours, 28,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3560 THE FLIGHT ATTENDANT REPORTED THE PASSENGER DOOR WAS DIFFICULT TO OPERATE WHEN OPENING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED PASSENGER DOOR IAW EMB AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
